MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Terapevticheskii arkhiv · 2012

[Acquired hemorrhagic coagulopathy due to contact with the rodenticide brodifacoum in the Nutcracker bait].

Voĭtsekhovskiĭ V V, Pivnik A V, Bitiutskaia L G, Protsko T T

Клинический случайАннотация на английскомСтатьяОбзорПеревод в очереди

Аннотация

Rodenticide (RD) application is the most effective chemical procedure against rodents. RDs containing indirect-action anticoagulants have received currently wide acceptance. When the recommended standards for handling these agents and precautionary measures in their use are violated, there may be poisoning, the main manifestation of which is hemorrhagic coagulation. The paper provides a literature review on poisoning by RDs having anticoagulant properties. This communication gives a detailed description of a clinical case of poisoning with brodifacoum contained in the ready-to-use Nutcracker bait due to long-term exposure to the rat poison that has a cumulative effect. Careful history data collection and coagulogram analysis make it possible to establish a correct clinical diagnosis and to use appropriate therapy that leads to patient recovery.

Для цитирования: Voĭtsekhovskiĭ V V, Pivnik A V, Bitiutskaia L G, Protsko T T. [Acquired hemorrhagic coagulopathy due to contact with the rodenticide brodifacoum in the Nutcracker bait].. Terapevticheskii arkhiv. 2012.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.